Differential topology of quotients of complex surfaces by complex conjugation


Finashin S.

Journal of Mathematical Sciences, vol.91, no.6, pp.3472-3475, 1998 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 91 Issue: 6
  • Publication Date: 1998
  • Doi Number: 10.1007/bf02434925
  • Title of Journal : Journal of Mathematical Sciences
  • Page Numbers: pp.3472-3475

Abstract

The paper contains a brief survey of the author's results on the diffeomorphism type of quotients of complex surfaces by anti-holomorphic involutions. The conjecture of complete decomposability is discussed, which says that if such a quotient is simply connected, then it is completely decomposable, i.e., is diffeomorphic to the connected sum of several copies of the projective plane (possibly, with reversed orientation) and the quadric. ©1998 Plenum Publishing Corporation.